# SDR ASOA200900188

- Difficulty date: February 8, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 11,857 hours, 7,996 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Broken
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR BOTTOM STEP BROKEN AT LINK ATTACK POINT.  REMOVED AND REPLACED BROKEN STAIR PANEL IAW CMM 52-11-00.  REMOVED AND REPLACED BROKEN STAIR PANEL IAW CMM 52-11-00.
